# SDR 99ZZZX993

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACCEPTANCE INSPECTION OF NEW CESSNA WITH 8.0 HOURS SINCE MANUFACTURE REVEALED THE LOWER ENGINE COWLING WAS CHAFING THE FUSELAGE AT THE 3 AND 10 O'CLOCK POSITIONS.  RE-SHIMMED THE 3 AND 10 O'CLOCK COWL SHOCK MOUNTS BY ADDING SPACERS ELIMINATED CHAFING.
